# SDR SWIA2025081401082

- Difficulty date: June 24, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N961SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7857
- Aircraft time: 48,558 hours, 42,271 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Nicked
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H I/B FLAP LOWER SKIN HAS A NICK BETWEEN W.S. 56.30 TO W.S. 75.27.   (C-CHECK RO 08/13/2025)REPAIRED RH IB FLAP LOWER SKIN BETWEEN WS 53.60 TO WS 75.27 IAW MHIRJ REO 601R-57-52-2523 REV-- DATED 2025-07-07 COMPLETED TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED 337 NO WEIGHT CHANGE
